Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking lisinop. Have muscle cramps in leg, sore mouth and bloody diarrhea. Right medication?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
I am taking lisinop/Hctz 20mg/12.5mg. I have done this for a week. Have the following problems: diarrhae-bloody, muscle cramps in legs and sore mouth and tongue. Am taking for high blood pressure
Posted Sun, 10 Mar 2013 in General Health
Answered by Dr. Gopal Krishna Dash 57 minutes later

Thanks for the query

Your diarrhea seems to be of infective in nature. Blood tests, stool tests will be needed to diagnose the nature of diarrhea. If you have problem seeing a physician you may try antibiotics like - ciprofloxacin+ Tinidazole, Ofloxacin+ tinidazole etc. Muscle cramps are related to low electrolytes due to loose motion. Sore mouth and lounge could be due to primary infective in nature.

Note that your cough itself could be a part of the infection, but one has to remember that lisinop can also cause these cough. As you have loose motion, cramps, taking Hctz may cause further low sodium. Other better options will be Amlodipine, Metoprolol etc

Hope this helps and clarifies.

Best wishes
Above answer was peer-reviewed by
Follow-up: Taking lisinop. Have muscle cramps in leg, sore mouth and bloody diarrhea. Right medication? 24 hours later
ThankYou Doctor. All of this helped me. I will let me doctor know tomorrow when his office is opened at 9am.. I have not taken this pill since friday. My blood pressure is doing okay, not high. I have stopped the bleeding,& the sore mouth. I still have the leg cramps; not as bad. This could be from my arthirtic knees, as I am only taking my 81mg baby aspirin at this time. Should I be doing this????

Once again, thank you for you advice. Have a nice day. XXXXXXX
Answered by Dr. Gopal Krishna Dash 2 minutes later
Yes, Go ahead and thanks for the feed back. If blood pressures are not elevated, you could wait till you see your doctor to take the pills.

Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor